# SDR CALA0000252

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FORWARD CARGO INTERCOSTAL AFT SUPPORT ANGLE AT STA 237 BETWEEN LONGERON 27R AND 28R.  THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-5.
